MathSciNet Relay Station
MathSciNet bibliographic data
MR2661348 34B08 (34B10 34B18)
Hao, Xinan; Liu, Lishan; Wu, Yonghong; Sun, Qian Positive solutions for nonlinear $n$th-order singular eigenvalue problem with nonlocal conditions. Nonlinear Anal. 73 (2010), no. 6, 1653–1662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement